# SDR SIMA20130715007

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 28,077 hours, 24,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT EXTERIOR EMERGENCY LIGHT OVER THE WING INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R THE LT EXTERIOR EMERGENCY LIGHT OVER THE WING IAW AMM 33-50-10.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
